Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 15, 2012, 3:28 PM EDT for Bartow County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2012, 3:28 PM EDT (19:28 UTC)
- Expired
- Jul 15, 2012, 4:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Bartow County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1407 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
170
WWUS82 KFFC 151928
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT SUN JUL 15 2012
GAZ020-152000-
328 PM EDT SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW COUNTY UNTIL
400 PM EDT...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FUNKHOUSER...NEARLY STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BARTOW COUNTY...INCLUDING AREAS AROUND FUNKHOUSER AND PINE LOG.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3440 8465 3439 8465 3439 8466 3435 8465
3433 8466 3434 8476 3440 8476
TIME...MOT...LOC 1928Z 025DEG 4KT 3435 8471
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 3:21 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 15, 3:21 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT SUN JUL 15 2012 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS NORTH GA. THESE STORMS ARE MOVING NORTHWARD AS THEY ROTATE UNDER THE UPPER LEVEL HIGH PRESSURE RIDGE. THE MODELS CONTINUE TO BE IN CLOSE AGREEMENT THROUGH THE SHORT TERM SHOWING A PERSISTENCE FORECAST... DIURNALLY DRIVEN CONVECTION. EXPECTING A BIT MORE AREAL COVERAGE MONDAY AS A WEAK SHORT WAVE WITH AN ASSOCIATED SURFACE TROUGH MOVE INTO THE CWA MONDAY AFTERNOON. THIS WILL ACT AS A FOCUSING MECHANISM SO HAVE INCLUDED CHANCE POPS ACROSS THE ENTIRE AREA. TEMPS WILL STAY NEAR SEASONAL NORMS THROUGH THE SHORT TERM. 01 .LONG TERM /TUESDAY THROUGH SUNDAY/... NO MAJOR CHANGES ANTICIPATED FOR THE EXTENDED AS GFS AND ECMWF ARE STILL IN GOOD AGREEMENT... WITH BOTH SHOWING A WEAK TROUGH IN THE UPPER LEVELS SETTLING OVER THE STATE BY TUESDAY AND PERSISTING THERE THROUGH THE WORK WEEK. BOTH ALSO SHOW A WEAK FRONTAL BOUNDARY SAGGING INTO NORTH GA ON SATURDAY. THE PATTERN CONTINUES TO SUPPORT AT LEAST A 30-40 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. MAY SEE NORTH GA DRY OUT A BIT ON SUNDAY IF THE FRONT CAN PUSH INTO CENTRAL GA. 39 PREVIOUS LONG TERM DISCUSSION /TUESDAY THROUGH SATURDAY/... /ISSUED AT 342 AM EDT SUN JUL 15 2012/ EXTENDED MODELS IN FAIRLY GOOD AGREEMENT WITH ATLANTIC HIGH PRESSURE WEAKENING BY MID WEEK AS UPPER LEVEL DISTURBANCE MOVES INTO THE AREA AND REMAINS OVER GEORGIA THROUGH THE LATTER HALF OF THE WEEK. THIS UPPER LEVEL ENERGY...COMBINED WITH FRONTAL BOUNDARY SAGGING SOUTHWARD OUT OF THE TENNESSEE VALLEY THROUGH FRIDAY...WILL KEEP PRECIP CHANCES SLIGHTLY ABOVE NORMAL FOR THIS TIME OF YEAR. HAVE GENERALLY GONE WITH GOOD CHANCE POPS EACH AFTERNOON...AND SLIGHT CHANCE POPS OVERNIGHT. CONVECTION WILL BE COUPLED WITH DIURNAL HEATING...WITH BEST CHANCES FOR THUNDER IN THE AFTERNOON AND LASTING INTO THE EARLY EVENING HOURS. MOIST ATMOSPHERE EXPECTED THROUGH THE EXTENDED PERIOD...AS EVIDENCED BY FORECAST SOUNDINGS...AND HEAVY RAIN WILL BE CONSISTENT THREAT THROUGH THE WEEK WITH CONVECTION. HIGHS IN THE 90S EXPECTED THROUGH THE LONG TERM...WITH LOWS GENERALLY IN THE LOW 70S. 31 && .AVIATION... 18Z UPDATE... WINDS ARE OUT OF THE EAST TO SOUTHEAST BUT THEY WILL TURN TO THE W-SW BY 08Z-10Z WIND SPEEDS WILL STAY IN THE 5-10KT RANGE. SHRA/TSRA ACROSS NORTH GA IS CLOE TO THE TAF SITES BUT THEY ARE MOVING NORTHWARD SO IT LOOKS LIKE THE AIRPORTS MY REMAIN PRECIPITATION FREE THROUGH TONIGHT. CEILINGS SHOULD REMAIN VFR THROUGH TONIGHT WITH ONLY SCT TO BKN IN THE 4000-5000FT RANGE EXPECTED. NO RESTRICTIONS TO VSBYS. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 72 94 / 20 40 30 30 ATLANTA 74 91 74 91 / 40 40 20 30 BLAIRSVILLE 66 87 67 88 / 50 40 30 30 CARTERSVILLE 69 93 68 92 / 50 40 20 30 COLUMBUS 74 93 75 93 / 20 30 30 40 GAINESVILLE 72 91 73 91 / 40 40 30 30 MACON 72 94 72 93 / 20 30 20 40 ROME 71 94 70 94 / 50 40 20 40 PEACHTREE CITY 68 92 70 92 / 20 30 20 30 VIDALIA 72 94 75 95 / 20 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Jul 15, 4:02 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 402 AM EDT SUN JUL 15 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-160815- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 402 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A COMBINATION OF WARM...MOIST...AND UNSTABLE CONDITIONS WILL PROMOTE THUNDERSTORM DEVELOPMENT OVER NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN. THE MOST LIKELY TIME FOR THUNDERSTORM DEVELOPMENT IS BETWEEN NOON AND 10 PM. .DISCUSSION... A WARM...MOIST...AND UNSTABLE AIR MASS...COMBINED WITH DIURNAL HEATING WILL ALLOW CAPE VALUES TO PEAK IN THE 2000 TO 3000 J/KG RANGE THIS AFTERNOON. THIS INSTABILITY WILL SUPPORT SOME STRONG STORMS...AND ISOLATED SEVERE STORMS ARE POSSIBLE. WITH PRECIPITABLE WATER VALUES ABOVE 1.75 INCHES...AND K VALUES IN THE MID 30S...HEAVY RAIN IS A PRIMARY THREAT. LOCALIZED PONDING OF WATER ON ROADWAYS...AND RISES IN SMALL STREAMS AND CREEKS ARE POSSIBLE IN AREAS WHERE HEAVY DOWNPOURS RESULT FROM SLOW MOVING STORMS. ALTHOUGH THUNDERSTORMS CAN BE EXPECTED TO DEVELOP JUST ABOUT ANY WHERE IN NORTH AND CENTRAL GEORGIA...THE HIGHEST COVERAGE OF STORMS IS EXPECTED ALONG AND NORTH OF A LINE FROM CARROLLTON...TO ATLANTA...TO ATHENS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS AS THIS WARM...MOIST ENVIRONMENT PERSISTS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 15, 2:22 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT SUN JUL 15 2012
GAZ012-151845-
222 PM EDT SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN GORDON COUNTY
UNTIL 245 PM EDT...
AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS AROUND SONORAVILLE...MOVING NORTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS GORDON COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE SONORAVILLE...FAIRMOUNT...RANGER...OAKMAN...
REDBUD AND AUDUBON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3462 8473 3462 8471 3460 8472 3458 8465
3441 8467 3442 8473 3440 8474 3440 8488
3460 8485 3462 8476 3461 8475
TIME...MOT...LOC 1822Z 181DEG 10KT 3445 8478Special weather statement, Jul 15, 2:31 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 231 PM EDT SUN JUL 15 2012 GAZ011-019-151915- 231 PM EDT SUN JUL 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN CHATTOOGA AND FLOYD COUNTIES UNTIL 315 PM EDT... AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOLLAND...MOVING NORTH AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS CHATTOOGA AND FLOYD COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ARMUCHEE...HOLLAND... CHATTOOGAVILLE...TIDINGS...LYERLY...JAMES H. FLOYD STATE PARK... BERRYTON...SUMMERVILLE...MENLO...TRION...CLOUDLAND AND SUBLIGNA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING WIND GUSTS OF 58 MPH OR HIGHER. && LAT...LON 3457 8550 3458 8511 3431 8521 3428 8545 TIME...MOT...LOC 1831Z 164DEG 7KT 3437 8535
Special weather statement, Jul 15, 2:54 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT SUN JUL 15 2012
GAZ005-151930-
254 PM EDT SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MURRAY COUNTY UNTIL
330 PM EDT...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND CISCO. THE THUNDERSTORM WAS NEARLY
STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MURRAY COUNTY...INCLUDING AREAS AROUND FORT MOUNTAIN STATE PARK...
CONASAUGA LAKE...CRANDALL...CISCO AND TENNGA. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT
TO MINOR FLOODING.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3486 8462 3484 8459 3481 8458 3478 8464
3477 8463 3474 8465 3464 8465 3465 8472
3499 8478 3499 8463
TIME...MOT...LOC 1854Z 107DEG 1KT 3496 8470Special weather statement, Jul 15, 3:02 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EDT SUN JUL 15 2012
GAZ020-151930-
302 PM EDT SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN BARTOW COUNTY
UNTIL 330 PM EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EUHARLEE AND OTHER PARTS OF THE
COUNTY...MOVING NORTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARTOW COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE TAYLORSVILLE...STILESBORO...EMERSON...RED TOP
MOUNTAIN STATE PARK...CARTERSVILLE...EUHARLEE...CASSVILLE...
KINGSTON...WHITE...PINE LOG...FUNKHOUSER...FOLSOM AND ADAIRSVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3421 8504 3422 8503 3432 8503 3434 8502
3435 8501 3439 8500 3440 8474 3442 8473
3441 8465 3409 8469 3409 8502
TIME...MOT...LOC 1901Z 176DEG 15KT 3418 8492Special weather statement, Jul 15, 3:23 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT SUN JUL 15 2012
GAZ019-152000-
323 PM EDT SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN FLOYD COUNTY UNTIL
400 PM EDT...
AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF SENEY...MOVING NORTH AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FLOYD COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE SENEY...LINDALE...ROME...SHANNON AND PINSON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3434 8526 3440 8503 3439 8501 3435 8501
3432 8503 3422 8503 3421 8505 3410 8505
3409 8512 3408 8512 3409 8514
TIME...MOT...LOC 1923Z 163DEG 11KT 3418 8506Special weather statement, Jul 15, 3:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT SUN JUL 15 2012
GAZ020-152000-
328 PM EDT SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW COUNTY UNTIL
400 PM EDT...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FUNKHOUSER...NEARLY STATIONARY.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BARTOW COUNTY...INCLUDING AREAS AROUND FUNKHOUSER AND PINE LOG.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3440 8465 3439 8465 3439 8466 3435 8465
3433 8466 3434 8476 3440 8476
TIME...MOT...LOC 1928Z 025DEG 4KT 3435 8471The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:43 PM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| Jul 14, 9:37 PM EDT | Special Weather Statement | FFC | Bartow, Cobb | 23 min |
| Jul 14, 10:43 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 14, 11:27 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 33 min |
| Jul 15, 1:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 15, 1:25 PM EDT | Special Weather Statement | FFC | Union | 50 min |
| Jul 15, 2:03 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 15, 2:07 PM EDT | Special Weather Statement | FFC | Pickens | 23 min |
| Jul 15, 2:22 PM EDT | Special Weather Statement | FFC | Gordon | 23 min |
| Jul 15, 2:31 PM EDT | Special Weather Statement | FFC | Chattooga | 44 min |
| Jul 15, 2:54 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 15, 3:02 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Jul 15, 3:23 PM EDT | Special Weather Statement | FFC | Floyd | 37 min |
| Jul 15, 4:00 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 15, 4:41 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Jul 15, 4:44 PM EDT | Special Weather Statement | FFC | Catoosa | 31 min |
| Jul 15, 4:47 PM EDT | Special Weather Statement | FFC | Polk | 43 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.